Set Favorite Store Page
show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Non-Aspirin Pain Relief | CVS Pain Relief Rapid Release Gelcaps Extra Strength
CVS Pain Relief Rapid Release Gelcaps Extra Strength

CVS Pain Relief Rapid Release Gelcaps Extra Strength

Price: $7.99
Sku: 317581
Size: 100 CP
Wt: 0.23 LBS
  •   
  • Save 20% Ship & Save

    Save 20% and get FREE shipping on every Ship & Save Order . Learn more.


Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps; temporarily reduces fever. Contains no aspirin.

tablet

Each Gelcap: Acetaminophen 500 mg

tablet

Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 gelcaps every 4 to 6 hours as needed. Do not take more than 6 gelcaps in 24 hours. Children under 12 years: Do not use this adult Extra Strength product in children under 12 years of age; this will provide more than the recommended dose (overdose) of acetaminophen and may cause liver damage. RETAIN CARTON FOR COMPLETE PRODUCT INFORMATION.

tablet

Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if: new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Advertisements